Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

No middle ground!

Mar 11, 2015 4:02 PM

For the longest time I have struggled with chronic constipation. I am on new antidepressants and now I'm having diarrhea and vomited all night last night. I don't know what to do. Laxitives didn't work, but now these meds have effected me! Has anyone else dealt with this?

Mar 11, 2015 4:28 PM

Kashiiguren, the vomiting is not a normal reaction, its generally considered an adverse effect requiring a need to change to a different med. I know, because I have a list of over 25 meds I'm either allergic to or have adverse effects or both. Is it possible you've picked up a bug somewhere (flu or stomach virus)? If not you need to call your doctor.

Mar 11, 2015 5:39 PM

I don't have the flu but I have had a fever all day, which tends to happen with CFS, but anyway I will talk to him since I have an apt tomorrow. Thank you Flappy~

Mar 11, 2015 5:58 PM

You're welcome. And I pray its just a mild bug because I have IBS issues and medication changes are stressful.
πŸŒΌπŸ™

Mar 12, 2015 4:53 AM

I just started on an antidepressant that is supposed to help with the pain. Its now 4am and I have been awake for 3 hours now due to the nausea that I feel is caused by the new drug I'm taking, the antidepressant. I was told by the pharmacist that nausea can be a side effect.

Its best you talk to your doctor about these things and not rely on self diagnosis or advice from chat forums. Ask whether you should continue on that medication and whether there are any substitutes that may work with less side effects.

Mar 12, 2015 7:19 AM

I agree you need to call your Dr.,because something is not right.

Ready to start relieving your pain?

Join Community